Alert archive / Kentucky / Tornado Warnings in 2009

Tornado Warning 35, NWS Jackson, KY

June 16, 20096 counties in Kentucky

NWS Jackson, KY issued this tornado warning at Jun 16, 2009, 7:13 PM EDT for 6 counties in Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2009, 7:13 PM EDT (23:13 UTC)
Expired
Jun 16, 2009, 7:45 PM EDT
In force
32 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon

Counties Breathitt County, KY, Estill County, KY, Lee County, KY, Menifee County, KY, Powell County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 42 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 2:42 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1596 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KJKL 162313
TORJKL
KYC025-065-129-165-197-237-162345-
/O.NEW.KJKL.TO.W.0035.090616T2313Z-090616T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
713 PM EDT TUE JUN 16 2009

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTH CENTRAL MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
  POWELL COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHWESTERN BREATHITT COUNTY IN SOUTHEAST KENTUCKY...
  NORTHERN LEE COUNTY IN SOUTHEAST KENTUCKY...
  WESTERN WOLFE COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 745 PM EDT

* AT 713 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR   
FITCHBURG...OR 6 MILES NORTHEAST OF IRVINE...MOVING EAST AT 30 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  CAMPTON...
  IRVINE...
  RAVENNA...
  STANTON...
  UNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHEAST KENTUCKY.

TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3795 8357 3761 8349 3763 8399 3784 8398
TIME...MOT...LOC 2313Z 260DEG 24KT 3773 8388

$$

SCHOETTMER
2 follow-up statements
000 
WWUS53 KJKL 162332
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
732 PM EDT TUE JUN 16 2009

KYC025-065-129-165-197-237-162345-
/O.CON.KJKL.TO.W.0035.000000T0000Z-090616T2345Z/
MENIFEE KY-POWELL KY-WOLFE KY-ESTILL KY-LEE KY-BREATHITT KY-
732 PM EDT TUE JUN 16 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
NORTHWESTERN BREATHITT...NORTHERN LEE...EAST CENTRAL ESTILL...WESTERN
WOLFE...EASTERN POWELL AND SOUTHWESTERN MENIFEE COUNTIES...

AT 730 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A POSSIBLE 
TORNADO. THIS POSSIBLE TORNADO WAS LOCATED SOUTHEAST OF 
STANTON...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SLADE...STANDING ROCK...UNION...MARY AND CAMPTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHEAST KENTUCKY.

TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3787 8386 3795 8357 3761 8349 3762 8386
TIME...MOT...LOC 2331Z 273DEG 21KT 3775 8372

$$
000 
WWUS53 KJKL 162342
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
742 PM EDT TUE JUN 16 2009

KYC025-065-129-165-197-237-162352-
/O.EXP.KJKL.TO.W.0035.000000T0000Z-090616T2345Z/
MENIFEE KY-POWELL KY-WOLFE KY-ESTILL KY-LEE KY-BREATHITT KY-
742 PM EDT TUE JUN 16 2009

...THE TORNADO WARNING FOR NORTHWESTERN BREATHITT...NORTHERN LEE...
EAST CENTRAL ESTILL...WESTERN WOLFE...EASTERN POWELL AND SOUTH
CENTRAL MENIFEE COUNTIES WILL EXPIRE AT 745 PM EDT...

TO REPORT DAMAGE FROM SEVERE WEATHER...CALL THE NATIONAL WEATHER
SERVICE...TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 3787 8386 3795 8357 3761 8349 3762 8386
TIME...MOT...LOC 2342Z 273DEG 21KT 3775 8364

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Jun 16, 6:59 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 16, 6:59 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
659 PM EDT TUE JUN 16 2009

.SHORT TERM.../TONIGHT/...UPDATED

UPDATED TO REMOVE THE SEVERE THUNDERSTORM WATCH FOR MUCH OF THE
FORECAST AREA. IT STILL REMAINS IN EFFECT FOR FIVE COUNTIES NEAR THE
VA BORDER.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TONIGHT/

BOW IS RACING EAST ACROSS OUR FAR SOUTHERN COUNTIES AND WILL EXIT
ORIGINAL WATCH BOX SHORTLY. PER SPC COORDINATION TO EXTEND
THE SEVERE THUNDERSTORM WATCH FURTHER SE TO INCLUDE HARLAN...LETCHER...
AND KNOTT COUNTIES.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TONIGHT THROUGH THURSDAY NIGHT/

AN ACTIVE PERIOD IS IN STORE. UNFORTUNATELY...THE MODELS STILL ARE
NOT HANDLING CONVECTION VERY WELL...AND CONVECTION WILL BE OUR
PRIMARY ISSUE.

THE FIRST CONCERN IS THE MCS WITH HIGH WINDS MARCHING THROUGH WESTERN
KY ON ITS WAY EAST. IT IS SHOWING SOME INCLINATION TO DEVELOP FURTHER
SOUTH...BUT NOT NORTHWARD. WILL EXPECT THIS GENERAL TREND TO
CONTINUE...WITH THE MOST UNSTABLE AIR IN OUR AREA BEING IN OUR SW
COUNTIES. EXTRAPOLATING THE MOVEMENT IT SHOULD ENTER OUR SW COUNTIES
AROUND 5 PM AND MOVE EAST ACROSS THE FORECAST AREA OVER ABOUT A 3 HOUR
WINDOW.

PRECIP MAY LINGER FOR A WHILE BEHIND THE INITIAL LINE...BUT WILL
EXPECT A RELATIVE LULL FOR A WHILE LATER IN THE EVENING. THE
POTENTIAL FOR PRECIP WILL INCREASE AGAIN OVERNIGHT AS LOW LEVEL
CONVERGENT FLOW STRENGTHENS IN OUR ZONE OF WARM AIR ADVECTION. THIS
WILL BE DUE TO A SURFACE LOW MOVING THROUGH THE MIDWEST. CONSIDERING
THE PRECIP THREAT AS A WHOLE...LIKELY POPS APPEAR IN ORDER FOR THE
FIRST 12 HOUR PERIOD. HOWEVER...CATEGORICAL POPS MAY BE NEEDED IN A
PRE 1ST PERIOD FOR THE SQUALL LINE.

ON WEDNESDAY...THE SAME GENERAL SCENARIO CONTINUES...WITH CONVERGENT
LOW LEVEL FLOW AND WARM AIR ADVECTION. HOWEVER...THE DEEP MOISTURE
WANES AS THE AIR ALOFT WARMS SLIGHTLY AND DRIES CONSIDERABLY. THIS
SHOULD BRING AN OVERALL DECREASE IN PRECIP COVERAGE AS THE DAY GOES
BY. BY WEDNESDAY NIGHT THE COVERAGE SHOULD BE MINIMAL AND WILL GO
WITH JUST A SLIGHT CHANCE IN THE NE.

MODELS DISAGREE ON THURSDAY...WITH THE WRF INDICATING CONVECTION
DEVELOPING AS WEAK WAVES MOVE OVER ALOFT. MEANWHILE...THE GFS SHOWS
WARMING MID LEVEL TEMPS AND KEEPS US MORE CAPPED. WILL COMPROMISE ON
POPS BETWEEN MAV AND MET AND USE CHANCE VALUES OF 30-40 PERCENT.

ON THURSDAY NIGHT WE WILL MOVE FURTHER INTO THE WARM SECTOR AS THE
WARM FRONT CONTINUES TO MOVE NORTHEAST. WITH LOSS OF HEATING AS
WELL...POPS WILL DROP FURTHER...TO 20-30 PERCENT.

.LONG TERM.../FRIDAY THROUGH TUESDAY/

CHANGES MADE TO THE EXTENDED INCLUDE THE FOLLOWING...DUE TO
UNCERTAINTY AMONGST THE VARIOUS MODELS AND MOS DATA REGARDING TIMING
OF PRECIPITATION ONSET ON FRIDAY...DECIDED TO GO WITH THE MORE
RELIABLE ECMWF MODEL SOLUTION. FRIDAY NIGHT AND SATURDAY APPEAR TO
BE THE BEST TIMES FOR SHOWERS AND STORMS OVER THE WEEKEND. THE
QUESTIONS WILL BE WHAT WILL BE THE ORIENTATION OF THE FRONTAL
BOUNDARY THAT TRIGGERS CONVECTION...THE TIMING OF THE BOUNDARY...AND
THE TIMING AND AMOUNT OF MIDDLE AND UPPER LEVEL JET ENERGY AND LOW
LEVEL MOISTURE THAT WILL BE AVAILABLE FOR CONVECTIVE INITIATION AND
STORM MAINTENANCE. THE GFS AND ECMWF BOTH SHOWED PRETTY JET DYNAMICS
FOR FRIDAY INTO SATURDAY MORNING. THE TIMING IN TODAYS MODELS WAS A
BIT FASTER THAN PREVIOUS RUNS SO ADJUSTED POP...SKY...AND WEATHER
GRIDS TO REFLECT THIS. ALSO MODIFIED QPF GRIDS A BIT FOR THE SAME
REASON. ONCE PRECIPITATION ENDS ON SATURDAY THE MODELS ALL AGREE
THAT SUNDAY...MONDAY...AND TUESDAY WILL ALL BE DRY WITH LIGHT WINDS
AND WARM MUGGY TEMPERATURES. THE TEMPERATURE FORECAST WAS ADJUSTED
SLIGHTLY TOWARD THE LATEST HPC AND MEXMOS VALUES...BUT NOT TO THE
EXTREMELY WARM READINGS THE MEXMOS WAS DEPICTING FOR FRIDAY. LOOKS
LIKE QUITE A FEW LOCATIONS WILL BE IN THE UPPER 80S AND LOWER 90S ON
FRIDAY WITH TEMPERATURES IN THE MID TO UPPER 80S SATURDAY THROUGH
TUESDAY.

&&

.AVIATION.../18Z TO 18Z/

ISOLATED SHOWERS WERE DEVELOPING SHORTLY BEFORE THE START OF THE TAF
PERIOD. THEY WILL INCREASE SOMEWHAT IN COVERAGE THIS AFTERNOON...BUT
PROBABLY NOT ENOUGH TO WARRANT INCLUSION IN TAFS INITIALLY. AN
ORGANIZED LINE OF SEVERE THUNDERSTORMS WAS ENTERING THE WESTERN
PORTION OF THE STATE AND MOVING EASTWARD AT THE SAME TIME. IF IT
MAINTAINS ITS MOTION AND INTEGRITY...IT WILL ARRIVE AROUND 21Z AND
PASS THROUGH EARLY THIS EVENING. THE AREA MOST LIKELY TO BE AFFECTED
BY THESE STORMS AND THE AREA WITH THE GREATEST RISK OF HIGH WINDS IS
IN OUR SW COUNTIES IN THE VICINITY OF KSME AND KLOZ. WIND GUSTS OF
60 TO 70 MPH...FREQUENT LIGHTNING...AND VERY HEAVY RAIN WILL BE
LIKELY WITH THIS LINE OF STORMS AS IT PASSES THROUGH SME AND LOZ
BETWEEN 21 AND 22Z. ONCE THIS PASSES...THERE WILL STILL BE A
POTENTIAL FOR SHOWERS AND STORMS AT TIMES THROUGH THE NIGHT. THE
THREAT WILL INCREASE AGAIN WITH TIME...WITH THE MOST LIKELY TIME FOR
ANOTHER ROUND OF SHOWERS AND STORMS BEGINNING AROUND DAWN AND
LASTING INTO THE MORNING ON WEDNESDAY. ANY THUNDERSTORM COULD BRING
IFR OR WORSE CONDITIONS. OUTSIDE OF STORMS...MAINLY VFR CONDITIONS
ARE FORECAST.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR KYZ088-
113-115-117-118.

&&

SHORT TERM...HAL
LONG TERM....AR
AVIATION...HAL
Hazardous weather outlook, Jun 16, 4:16 AM EDT, 14 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
416 AM EDT TUE JUN 16 2009

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-171115-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
416 AM EDT TUE JUN 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME OF THESE
THUNDERSTORMS COULD BECOME SEVERE THIS AFTERNOON AND EVENING WITH
DAMAGING WINDS BEING THE MAIN THREAT. IN ADDITION...A SATURATED
GROUND COMBINED WITH THE POTENTIAL OF HEAVY RAINFALL IN THE STRONGEST
THUNDERSTORMS COULD LEAD TO SOME LOCALIZED FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE FOR MOST LOCATIONS...MAINLY IN THE
AFTERNOON AND EVENING HOURS FROM WEDNESDAY THROUGH SUNDAY. AN
ALREADY WET GROUND FROM RECENT RAINFALL...COMBINED WITH THE POTENTIAL
FOR SEVERAL ROUNDS OF RAIN THIS WEEK COULD PRODUCE SOME LOCALIZED
FLOODING PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RAY

In the hours before

Local storm report, Jun 16, 6:43 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
643 PM EDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     MOORE HILL              36.93N 84.08W
06/16/2009                   KNOX               KY   EMERGENCY MNGR

            TWO TREES DOWN ON WOODBINE AVENUE.

&&

JCARICO
Local storm report, Jun 16, 6:51 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
651 PM EDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     CUTSHIN                 37.09N 83.26W
06/16/2009                   LESLIE             KY   LAW ENFORCEMENT

            *** 1 INJ *** ONE INJURY DUE TO DOWNED TREE. ALSO TREES
            DOWN IN AREA.

&&

JCARICO
Local storm report, Jun 16, 6:55 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
655 PM EDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     WHITLEY CITY            36.72N 84.48W
06/16/2009                   MCCREARY           KY   PUBLIC

            TREES DOWN. EVENT OCCURRED BETWEEN 553 PM AND 623 PM.

&&

JCARICO
Local storm report, Jun 16, 6:57 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
657 PM EDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     2 NW HYDEN              37.18N 83.40W
06/16/2009                   LESLIE             KY   LAW ENFORCEMENT

            TREES DOWN.

&&

JCARICO
Local storm report, Jun 16, 7:03 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
703 PM EDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FUNNEL CLOUD     MOUNT VICTORY           37.03N 84.39W
06/16/2009                   PULASKI            KY   TRAINED SPOTTER

            FUNNEL CLOUD WAS SPOTTED HEADING TOWARD BALD ROCK IN
            LAUREL COUNTY.

&&

JCARICO
Local storm report, Jun 16, 7:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
711 PM EDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     LOYALL                  36.85N 83.35W
06/16/2009                   HARLAN             KY   EMERGENCY MNGR

            TREES DOWN.

0642 PM     TSTM WND DMG     EVARTS                  36.86N 83.20W
06/16/2009                   HARLAN             KY   EMERGENCY MNGR

            TREES DOWN.

&&

JCARICO

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 10:10 PM EDTAreal Flood AdvisoryJKLBath65 min
Jun 15, 11:16 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan52 min
Jun 16, 4:26 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Rockcastle, Wayne, Whitley49 min
Jun 16, 4:48 PM EDTTornado WarningJKLMcCreary, Pulaski, Wayne27 min
Jun 16, 5:02 PM EDTTornado WarningJKLPulaski, Rockcastle28 min
Jun 16, 5:08 PM EDTTornado WarningJKLKnox, Laurel, McCreary, Pulaski, Rockcastle, Wayne and 1 more37 min
Jun 16, 5:13 PM EDTSevere Thunderstorm WarningJKLKnox, Laurel, McCreary, Pulaski, Rockcastle, Wayne and 1 more47 min
Jun 16, 5:29 PM EDTTornado WarningJKLBell, Clay, Knox, Laurel, McCreary, Whitley31 min
Jun 16, 5:36 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Jackson, Knox, Laurel, Leslie and 1 more39 min
Jun 16, 5:42 PM EDTTornado WarningJKLClay, Knox, Laurel, Whitley33 min
Jun 16, 5:46 PM EDTAreal Flood AdvisoryJKLPulaski, Rockcastle, Wayne83 min
Jun 16, 5:55 PM EDTTornado WarningJKLClay, Jackson, Laurel, Owsley, Rockcastle35 min
Jun 16, 6:04 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Leslie, Letcher, Owsley and 1 more41 min
Jun 16, 6:37 PM EDTSevere Thunderstorm WarningJKLHarlan, Knott, Leslie, Letcher, Perry38 min
Jun 16, 6:42 PM EDTSevere Thunderstorm WarningJKLHarlan, Letcher32 min

Nearby

Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.